# SDR 2004F00106

- Difficulty date: February 20, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N102LF
- Make and model: Beech 100BEECH
- Aircraft serial: B65
- Aircraft time: 5,468 hours
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010325
- Condition: Cracked
- Location: Rt Elevator
- Part time: 5,468 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT FOUND EXCESSIVE PLAY BETWEEN ELEVATOR TRAILING EDGES. AIRCRAFT DID NO DISPATCH. REMOVED ELEVATOR, DISASSEMBLED LEFT TORQUE TUBE. FOUND TORQUE TUBE CRACKED ALMOST 3/4 OF THE WAY AROUND THE CIRCUMFRANCE OF THE TORQUE TUBE SURFACE. INSTALLED NEW  TORQUE TUBE ASSEMBLY. TORQUE TUBE TOTAL TIME 5468 HOURS. INSPECTION INTERVAL IS 1000 HOURS. NEXT INPSECTION DUE IN 451 HOURS PER SERVICE BULLETIN 21-45.
